MathSciNet Relay Station
MathSciNet bibliographic data
MR2474633 26B25 (90C26)
Luo, H. Z.; Wu, H. X. On the relationships between $G$-preinvex functions and semistrictly $G$-preinvex functions. J. Comput. Appl. Math. 222 (2008), no. 2, 372–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement